Alert archive / Pennsylvania / Wind Chill Advisories in 2015

Wind Chill Advisory 2, NWS Cleveland, OH

February 2, 2015Crawford County, Erie County, Pennsylvania; Ashtabula County, Ohio

NWS Cleveland, OH issued this wind chill advisory at Feb 2, 2015, 3:46 PM EST for Crawford County, Erie County, Pennsylvania; Ashtabula County, Ohio. It took effect at Feb 2, 2015, 9:00 PM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2015, 3:46 PM EST (20:46 UTC)
In effect from
Feb 2, 2015, 9:00 PM EST
Expired
Feb 3, 2015, 2:35 AM EST
In force
6 hr
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 139 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 8.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -118 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
467 m above ground
0-6 km bulk shear
111 kt
0-1 km storm-relative helicity
-118 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

944 
WWUS41 KCLE 022046
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
346 PM EST MON FEB 2 2015


OHZ089-PAZ001-002-030500-
/O.NEW.KCLE.WC.Y.0002.150203T0200Z-150203T1400Z/
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...ASHTABULA...ERIE...EDINBORO
346 PM EST MON FEB 2 2015

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
TUESDAY... FOR THE ASHTABULA COUNTY OHIO LAKESHORE AND ERIE COUNTY
PENNSYLVANIA. 

* WIND CHILL...AS LOW AS 17 BELOW DUE TO ACTUAL AIR TEMPERATURES 2
  BELOW TO 9 ABOVE ZERO...AND WINDS SOUTHWEST 5 TO 15 MPH.

* TIMING...THE COLDEST WIND CHILL WILL OCCUR LATER TONIGHT AND
  TUESDAY MORNING.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN

* WINDS...SOUTHWEST 5 TO 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WINDS WILL COMBINE WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED
SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO
OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS
USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED
SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE
COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER
RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
2 follow-up statements
506 
WWUS41 KCLE 030241
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
941 PM EST MON FEB 2 2015

OHZ014-PAZ003-031045-
/O.EXA.KCLE.WC.Y.0002.000000T0000Z-150203T1400Z/
ASHTABULA INLAND-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...MEADVILLE
941 PM EST MON FEB 2 2015

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST TUESDAY.

* WIND CHILL...AS LOW AS 15 BELOW DUE TO TEMPERATURES IN SINGLE
  DIGITS MAINLY ABOVE ZERO...AND SOUTHWEST WINDS 5 TO 10 MPH.

* TIMING...THE COLDEST WIND CHILL WILL OCCUR OVERNIGHT AND EARLY
  TUESDAY MORNING.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS
  ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WINDS WILL COMBINE WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED
SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO
OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS
USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED
SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE
COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER
RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ089-PAZ001-002-031045-
/O.CON.KCLE.WC.Y.0002.000000T0000Z-150203T1400Z/
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...ASHTABULA...ERIE...EDINBORO
941 PM EST MON FEB 2 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY...

* WIND CHILL...AS LOW AS 15 BELOW DUE TO TEMPERATURES IN SINGLE
  DIGITS MAINLY ABOVE ZERO...AND SOUTHWEST WINDS 5 TO 10 MPH.

* TIMING...THE COLDEST WIND CHILL WILL OCCUR OVERNIGHT AND EARLY TUESDAY
  MORNING.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS
  ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WINDS WILL COMBINE WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED
SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO
OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS
USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED
SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE
COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER
RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
203 
WWUS41 KCLE 030735
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
235 AM EST TUE FEB 3 2015


OHZ014-089-PAZ001>003-030845-
/O.CAN.KCLE.WC.Y.0002.000000T0000Z-150203T1400Z/
ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...ERIE...
EDINBORO...MEADVILLE
235 AM EST TUE FEB 3 2015

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WIND
CHILL ADVISORY.

WINDS HAVE DIMINISHED BELOW WIND CHILL ADVISORY CRITERIA.
HOWEVER...IT WILL REMAIN VERY COLD THIS MORNING WITH LOWS A FEW
DEGREES ABOVE OR BELOW ZERO. WIND CHILLS WILL REMAIN IN THE
NEGATIVE SINGLE DIGITS THROUGH MID MORNING.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Feb 2, 12:52 PM EST, 2 hours 54 minutes earlier.

Area forecast discussion, Feb 2, 12:52 PM EST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1252 PM EST MON FEB 2 2015

.SYNOPSIS...
LOW PRESSURE OVER NORTHEAST OHIO SYSTEM WILL MOVE TO THE EAST
COAST TODAY. ARCTIC HIGH PRESSURE WILL BUILD SOUTHEAST ACROSS THE
FORECAST AREA MONDAY. A WEAK DISTURBANCE ALOFT WILL CROSS THE
GREAT LAKES ON TUESDAY NIGHT. THE NEXT ARCTIC COLD FRONT IS
EXPECTED ON WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ALL WINTER STORM WARNINGS HAVE EXPIRED. THE HURON LAKE EFFECT
BAND IS MOVING EAST AT ABOUT 20 MPH. WILL TRY TO TIME IT AS IT
MOVES EAST FROM CLEVELAND THIS AFTERNOON AS THE WINDS BACK. THE
LAKE EFFECT SNOW SHOULD GRADUALLY DIMINISH AS THE INVERSION LOWERS
BUT IT WILL NOT END TODAY...LATER TONIGHT AS THE WINDS CONTINUE TO
BACK. THE CLEARING FROM NW OHIO WILL SLOWLY MOVE EAST ALTHOUGH WE
WILL LIKELY CONTINUE TO PICK UP SOME CLOUDS AND FLURRIES OFF LAKE
ERIE DESPITE THE ICE COVER. CAN SEE THE WESTERN HALF OF THE LAKE
ON THE VISIBLE IMAGERY AND THERE IS LITTLE OPEN WATER. TEMPS
SHOULD HOLD RELATIVELY STEADY THIS AFTERNOON ALTHOUGH A FEW
DEGREES RECOVERY IS POSSIBLE ACROSS NW OHIO WHERE THE SUN IS OUT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
THE ENTIRE AREA SHOULD BE DRY BY 00Z TONIGHT AS HIGH PRESSURE
SETTLES OVER THE AREA. ALL OF THE GUIDANCE IS SHOWING RAPID DRYING
IN THE LOWER ATMOSPHERE LATE TODAY AND TONIGHT SO SKIES SHOULD BE
CLEAR TO PARTLY CLOUDY. THIS WILL SET THE STAGE FOR ANOTHER FRIGID
NIGHT. FORTUNATELY WINDS WILL QUICKLY DIE DOWN THIS EVENING SO
WIND CHILLS SHOULD NOT BE A PROBLEM. WILL STICK WITH SUB ZERO LOWS
MOST AREAS. TUESDAY WILL ALSO BE QUIET BUT VERY COLD. NEXT CONCERN
IS THE WEAK DISTURBANCE THAT WILL CROSS THE AREA TUESDAY NIGHT INTO
WEDNESDAY. NOT SURE HOW FAR SOUTH THE PRECIP WILL GET WITH THIS
SYSTEM. THE SREF SHOWS THAT MAINLY THE NORTH HALF THE AREA SHOULD
SEE PRECIP BUT WILL CONTINUE WITH CHANCE POPS IN THE SOUTH SINCE
IT IS ALREADY IN THE FORECAST. ACCUMS COULD BE IN THE 2 TO 3
INCH RANGE...ESPECIALLY ACROSS NW PA. AN ARCTIC FRONT WILL CROSS
THE AREA ON WEDNESDAY AND WILL NEED TO HANG ON TO CHANCE OR HIGHER
POPS FOR THAT. TEMPS COULD AGAIN DIP BELOW ZERO AT NIGHT BEHIND
THIS FRONT. HAVE USED A BLEND OF GUIDANCE FOR HIGHS BUT HAVE
GENERALLY UNDERCUT GUIDANCE BY SEVERAL DEGREES FOR LOWS.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
UPPER LEVEL PATTERN IS FINALLY TRENDING MORE TOWARD NORMAL WITH A
SOMEWHAT ZONAL FLOW DEVELOPING. EASTERN UNITED STATES TROUGH WILL
SLIDE WELL EAST OF THE AREA ALLOWING BROAD RIDGE TO EXTEND EAST INTO
THE REGION. OF COURSE...THIS WILL BE VERY SHORT LIVED AS YET ANOTHER
TROUGH DIGS INTO THE EASTERN HALF OF THE UNITED STATES BY SUNDAY.
THIS IS IN RESPONSE TO THE AMPLIFICATION OF THE UPPER LEVEL RIDGE ON
THE WEST COAST.

SURFACE HIGH PRESSURE WILL MOVE EAST OF THE AREA ON FRIDAY ALLOWING
A COL FRONT TO SLIDE EAST ACROSS THE REGION FRIDAY NIGHT. THE COLD
FRONT IS EXPECTED TO BECOME NEARLY STATIONARY ACROSS THE FORECAST
AREA BY SATURDAY NIGHT. IN RESPONSE TO THE DIGGING UPPER LEVEL
TROUGH...LOW PRESSURE WILL DEVELOP OVER IOWA AND MOVE EAST TOWARD
THE REGION ALONG THE STATIONARY FRONTAL BOUNDARY. COLD HIGH PRESSURE
WILL BE PRESENT TO THE NORTH NORTHEAST OF THE FORECAST AREA BY
SATURDAY NIGHT WHILE OVER RUNNING PRECIPITATION DEVELOPS IN ADVANCE
OF THE LOW PRESSURE SYSTEM ALONG THE STATIONARY FRONT. WARM MOIST
AIR WILL RIDE NORTH ACROSS THE STATIONARY FRONT AND AT THIS TIME
EXPECTING THE POSSIBILITY THAT PRECIPITATION WILL CHANGE OVER FROM
ALL SNOW SATURDAY TO A MIX OF SNOW...SLEET...AND/OR FREEZING RAIN BY
SATURDAY NIGHT. AS THE SURFACE LOW PRESSURE SYSTEM MOVES
EAST...PRECIPITATION WILL THEN CHANGE BACK OVER TO ALL SNOW.

TEMPERATURES ARE NOT EXPECTED TO FLUCTUATE MUCH THROUGH THE FORECAST
PERIOD WITH HIGHS GENERALLY IN THE 20S AND LOWS IN THE SINGLE DIGITS
AND TEENS.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
SNOW CONTINUES FOR CLE/MFD AND POINTS EAST THROUGH THE AFTERNOON.
ACROSS THE WEST SKIES HAVE CLEARED AND EXPECT THAT CLEARING TO
WORK FURTHER EAST AS THE DAY GOES ON. CONNECTION TO LAKE HURON
HAS ENHANCED THE SNOW INTO CLE...BUT THIS BAND IS SLOWLY DRIFTING
EAST. THIS BAND WILL REACH DOWN TO CAK TOO. GUSTS WILL SLOWLY
SUBSIDE AND WINDS WILL BACK TO THE WEST AND SOUTHWEST THIS
EVENING. MVFR CONDITIONS RETURN FOR THE WEST AS LAKE MI CLOUDS
DETACH AND DRIFT EASTWARD OVERNIGHT. EASTERN AREAS WILL LIKELY NOT
SEE IMPROVEMENT BETTER THAN MVFR TONIGHT AND IF THEY DO IT MAY BE
BRIEF.

.OUTLOOK...NON VFR POSSIBLE AGAIN TUESDAY NIGHT INTO WEDNESDAY
NIGHT. NON VFR MAY LINGER INTO THURSDAY ACROSS FAR NE OH/NW PA.
NON VFR AGAIN FRIDAY NIGHT INTO SATURDAY.

&&

.MARINE...
WINDS WILL INCREASE BRIEFLY THIS MORNING AS LOW PULLS OUT TO THE
EAST AND WILL THEN DECREASE LATER THIS AFTERNOON. OTHERWISE...LAKE
IS EXPECTED TO BE RELATIVELY QUIET THROUGH THE PERIOD. NO MAJOR
STORMS ARE EXPECTED ON THE HORIZON.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...KOSARIK/KUBINA
SHORT TERM...KUBINA
LONG TERM...LOMBARDY
AVIATION...OUDEMAN
MARINE...LOMBARDY
Hazardous weather outlook, Feb 2, 12:14 PM EST, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1214 PM EST MON FEB 2 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-031715-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
1214 PM EST MON FEB 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIND CHILLS WILL BE BELOW ZERO MUCH OF THE TIME TODAY INTO
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIND CHILLS WILL BE BELOW ZERO AGAIN THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-031715-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1214 PM EST MON FEB 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 2, 12:00 PM EST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1200 PM EST MON FEB 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             1 N BELLEVUE            41.28N  82.84W
02/01/2015  M2.3 INCH        HURON              OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 SSW PUT-IN-BAY        41.64N  82.82W
02/01/2015  M2.0 INCH        OTTAWA             OH   COCORAHS

            24 HOUR SNOWFALL.

0900 AM     SNOW             5 NNE WAKEMAN           41.32N  82.38W
02/01/2015  M2.3 INCH        ERIE               OH   COCORAHS

            24 HOUR SNOWFALL.

0900 AM     SNOW             3 W PORT CLINTON        41.50N  82.99W
02/01/2015  M2.0 INCH        OTTAWA             OH   COCORAHS

            24 HOUR SNOWFALL.

0930 AM     SNOW             2 NNE WATERVILLE        41.53N  83.72W
02/01/2015  M2.5 INCH        LUCAS              OH   COCORAHS

            24 HOUR SNOWFALL.

1100 AM     SNOW             2 ENE FREMONT           41.37N  83.08W
02/01/2015  M3.0 INCH        SANDUSKY           OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             MUNROE FALLS            41.12N  81.43W
02/02/2015  M4.0 INCH        SUMMIT             OH   CO-OP OBSERVER

            24 HOUR SNOWFALL.

0700 AM     SNOW             SPRINGBOR 3NW           41.82N  80.43W
02/02/2015  M9.6 INCH        CRAWFORD           PA   CO-OP OBSERVER

            24 HOUR SNOWFALL.

0740 AM     SNOW             WOOSTER                 40.81N  81.93W
02/02/2015  M2.0 INCH        WAYNE              OH   CO-OP OBSERVER

            12 HOUR SNOWFALL.

0902 AM     SNOW             WELLINGTON              41.18N  82.10W
02/02/2015  M2.5 INCH        LORAIN             OH   SNOW SPOTTER

            24 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1500794
EVENT NUMBER CLE1500795
EVENT NUMBER CLE1500796
EVENT NUMBER CLE1500797
EVENT NUMBER CLE1500798
EVENT NUMBER CLE1500799
EVENT NUMBER CLE1500800
EVENT NUMBER CLE1500801
EVENT NUMBER CLE1500802
EVENT NUMBER CLE1500803

BM
Local storm report, Feb 2, 12:23 PM EST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1223 PM EST MON FEB 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     SNOW             2 NW HUDSON             41.26N  81.49W
02/02/2015  M3.7 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1049 AM     SNOW             PERRYSBURG              41.53N  83.64W
02/02/2015  M2.4 INCH        WOOD               OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1124 AM     SNOW             SHAKER HTS              41.47N  81.56W
02/02/2015  M7.0 INCH        CUYAHOGA           OH   SNOW SPOTTER

            24 HOUR SNOWFALL.

1130 AM     SNOW             BOWLING GREEN 8E        41.38N  83.57W
02/02/2015  M12.5 INCH       WOOD               OH   SNOW SPOTTER

1130 AM     SNOW             WYANDOT CTY/UPPER SANDU 40.83N  83.28W
02/02/2015  M3.0 INCH        WYANDOT            OH   PUBLIC

1130 AM     SNOW             OTTAWA COUNTY           41.51N  83.14W
02/02/2015  M11.0 INCH       OTTAWA             OH   PUBLIC

1130 AM     SNOW             ERIE COUNTY/MILAN       41.30N  82.61W
02/02/2015  M11.0 INCH       ERIE               OH   PUBLIC

1130 AM     SNOW             ERIE COUNTY/MILAN       41.30N  82.61W
02/02/2015  M12.0 INCH       ERIE               OH   PUBLIC

1130 AM     SNOW             CLYDE                   41.29N  82.97W
02/02/2015  M8.9 INCH        SANDUSKY           OH   PUBLIC

1130 AM     SNOW             OREGON                  41.65N  83.47W
02/02/2015  M14.0 INCH       LUCAS              OH   PUBLIC

1130 AM     SNOW             OAK HARBOR 5S           41.45N  83.15W
02/02/2015  M14.0 INCH       SANDUSKY           OH   PUBLIC

1130 AM     SNOW             FINDLAY                 41.05N  83.63W
02/02/2015  M6.0 INCH        HANCOCK            OH   PUBLIC

1130 AM     SNOW             BELLEVUE                41.28N  82.83W
02/02/2015  M12.0 INCH       HURON              OH   PUBLIC

1140 AM     SNOW             MESOPOTAMIA             41.46N  80.95W
02/02/2015  M4.5 INCH        TRUMBULL           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1500804
EVENT NUMBER CLE1500805
EVENT NUMBER CLE1500806
EVENT NUMBER CLE1500807
EVENT NUMBER CLE1500808
EVENT NUMBER CLE1500809
EVENT NUMBER CLE1500810
EVENT NUMBER CLE1500811
EVENT NUMBER CLE1500812
EVENT NUMBER CLE1500813
EVENT NUMBER CLE1500814
EVENT NUMBER CLE1500815
EVENT NUMBER CLE1500816
EVENT NUMBER CLE1500817

BM
Local storm report, Feb 2, 12:27 PM EST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1227 PM EST MON FEB 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 AM     SNOW             CLEVELAND HOPKINS AIRPO 41.41N  81.85W
02/02/2015  M2.4 INCH        CUYAHOGA           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1500818

BM
Local storm report, Feb 2, 12:28 PM EST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1228 PM EST MON FEB 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 AM     SNOW             ERIE AIRPORT            42.08N  80.18W
02/02/2015  M5.1 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1500819

BM
Local storm report, Feb 2, 12:30 PM EST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1230 PM EST MON FEB 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 AM     SNOW             TOLEDO EXPRESS AIRPORT  41.59N  83.81W
02/02/2015  M2.6 INCH        LUCAS              OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1500820

BM
Local storm report, Feb 2, 12:31 PM EST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1231 PM EST MON FEB 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 AM     SNOW             YOUNGSTOWN WARREN AIRPO 41.26N  80.68W
02/02/2015  M2.1 INCH        TRUMBULL           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1500821

BM

Nearby

Wind Chill Advisories in Pennsylvania, 2015Wind Chill Advisories in Ohio, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.